Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Erectile dysfunction drug linked to high risk sexual practice
 

Erectile dysfunction drug linked to high risk sexual practice

Recreational use of drugs used for erectile dysfunction (eg Viagra) has been found to be associated with high risk sexual activities, such as multiple, same sex partners. It has resulted in increased incidence of sexually transmitted infections, such as HIV. The same cohort of men were also more likely to engage in illicit drug use, particularly MDMA (ecstasy) and methamphetamine.

Source: summary of medical news story as reported by The American Journal of Medicine

Related Disease Topics:

Related Symptom Topics:

Article Source Details

About: Erectile dysfunction drug linked to high risk sexual practice

Date: 30 May 2005

Source: The American Journal of Medicine

Author: Ivanhoe Newswire

URL: http://www.ivanhoe.com/channels/p_channelstory.cfm?storyid=11369

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Curry ingredient may be effective against cancer
  • Cycling, unlike other exercise, does nothing to help build bone density
  • Cystic Fibrosis is a genetic defect
  • Cystic kidneys a common genetic disease
  • Daily dose of soft drink related to Type 2 Diabetes
  • Dairy consumption can increase weight loss
  • Dairy consumption linked to increased ovarian cancer risk
  • Damages award for mesothelioma death reversed
  • DASH diet alleviates many health problems
  • Data compares the benefits of two drug treatments for enlarged prostate
  • Daughters mimic motherís dietary habits
  • Daytime sleepiness in elderly may be early symptom of heart problems
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise